# SDR DALA1149690695

- Difficulty date: April 4, 2011
- Submitted: August 25, 2011
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 42,892 hours, 16,620 cycles
- Engine: Pwa PW2037
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Bonding
- Condition: Defective
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRONT SPAR ENGINE FUEL FEED HOSE ELECTRICAL BONDING REWORKED IAW EA 06-093241-03, ME01, ME02.
